# SDR ASOA06044

- Difficulty date: January 7, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS FOUND AROUND THE NUT PLATE AT FS 550, RBL42.  MAINTENANCE REPAIRED AROUND THE NUT PLATE AT FS 550, RBL42, IAW REO.  (K)
